×

zbMATH — the first resource for mathematics

Spectra of products and numerical ranges. (English) Zbl 0143.36703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berberian, S.K, The numerical range of a normal operator, Duke math. J.,, 31, 479-483, (1964) · Zbl 0132.35702
[2] Day, M.M, Normed linear spaces, (1962), Springer-Verlag Berlin · Zbl 0109.33601
[3] Bishop, E; Phelps, R.R, A proof that every Banach space is subreflexive, Bull. amer. math. soc.,, 67, 97-98, (1961) · Zbl 0098.07905
[4] Lumer, G, Semi-inner-product spaces, Trans. amer. math. soc.,, 100, 29-43, (1961) · Zbl 0102.32701
[5] Zarantonello, E.G, The closure of the numerical range contains the spectrum, Bull. amer. math. soc.,, 70, 781-787, (1964) · Zbl 0137.32501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.